Alert archive / Colorado / Flash Flood Warnings in 2019

Flash Flood Warning 8, NWS Pueblo, CO

June 17, 2019Bent County, Kiowa County, Otero County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jun 17, 2019, 6:10 PM MDT for Bent County, Kiowa County, Otero County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2019, 6:10 PM MDT (00:10 UTC)
Expired
Jun 17, 2019, 9:15 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

Counties Bent County, CO, Kiowa County, CO, Otero County, CO

The radar

The Pueblo radar (KPUX), 81 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.2 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2019-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2019-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1274 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

758 
WGUS55 KPUB 180010
FFWPUB
COC011-061-089-180315-
/O.NEW.KPUB.FF.W.0008.190618T0010Z-190618T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
610 PM MDT Mon Jun 17 2019

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  Northeastern Otero County in southeastern Colorado...
  Southwestern Kiowa County in southeastern Colorado...
  Northwestern Bent County in southeastern Colorado...

* Until 915 PM MDT.

* At 608 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is expected. 

* Some locations that will experience flooding include...
  Haswell, Blue Lake, Arlington. 

This includes the following streams and drainages...Arkansas River...
Johns Creek...North Fork Mustang Creek...Horse Creek...South Fork
Mustang Creek and Adobe Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 3851 10311 3810 10315 3807 10332 3814 10349
      3851 10348

$$

28
3 follow-up statements
932 
WGUS75 KPUB 180050
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
650 PM MDT Mon Jun 17 2019

COC011-061-089-180315-
/O.CON.KPUB.FF.W.0008.000000T0000Z-190618T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Otero CO-Kiowa CO-Bent CO-
650 PM MDT Mon Jun 17 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM MDT FOR
NORTHEASTERN OTERO...SOUTHWESTERN KIOWA AND NORTHWESTERN BENT
COUNTIES...

At 649 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Over three inches of rain is estimated 
to have already fallen. Flash flooding is expected.

Some locations that will experience flooding include...
Haswell, Blue Lake, Arlington and Fort Lyon. 

This includes the following streams and drainages...Arkansas River...
Johns Creek...North Fork Mustang Creek...Horse Creek...South Fork
Mustang Creek and Adobe Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 3851 10311 3810 10315 3807 10332 3814 10349
      3851 10348

$$

28
197 
WGUS75 KPUB 180208
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
808 PM MDT Mon Jun 17 2019

COC011-061-089-180315-
/O.CON.KPUB.FF.W.0008.000000T0000Z-190618T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Otero CO-Kiowa CO-Bent CO-
808 PM MDT Mon Jun 17 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM MDT FOR
NORTHEASTERN OTERO...SOUTHWESTERN KIOWA AND NORTHWESTERN BENT
COUNTIES...

At 804 PM MDT, Doppler radar indicated thunderstorms producing light 
to moderate rain in portions of the warned area. Radar estimates 
that between two and four inches of rain have fallen today. Flash 
flooding is expected.

Some locations that will experience flooding include...
Haswell, Blue Lake, Arlington and Fort Lyon. 

This includes the following streams and drainages...Arkansas River...
Johns Creek...North Fork Mustang Creek...Horse Creek...South Fork
Mustang Creek and Adobe Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 3851 10311 3810 10315 3807 10332 3814 10349
      3851 10348

$$

28
585 
WGUS75 KPUB 180307
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
907 PM MDT Mon Jun 17 2019

COC011-061-089-180315-
/O.EXP.KPUB.FF.W.0008.000000T0000Z-190618T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Otero CO-Kiowa CO-Bent CO-
907 PM MDT Mon Jun 17 2019

...THE FLASH FLOOD WARNING FOR NORTHEASTERN OTERO...SOUTHWESTERN
KIOWA AND NORTHWESTERN BENT COUNTIES WILL EXPIRE AT 915 PM MDT...

The heavy rain has ended, but some light rain will still be possible 
through about 11 PM.  Flash flooding is no longer expected to pose a 
threat. Creeks and streams in the area may still be running high and 
fast. Please continue to heed any remaining road closures.

LAT...LON 3851 10311 3810 10315 3807 10332 3814 10349
      3851 10348

$$

28

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 3:44 PM MDT, 2 hours 26 minutes earlier.

Area forecast discussion, Jun 17, 3:44 PM MDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
344 PM MDT Mon Jun 17 2019

.SHORT TERM...(This evening through Tuesday)
Issued at 342 PM MDT Mon Jun 17 2019

Latest trends in the streamflows across the southwest mountains and
the San Luis Valley indicate that water is still running high, so
the Flood Watch is being extended until Thursday.

Showers and thunderstorms are expected to continue spreading from
the mountains to the adjacent valleys and plains through the evening
hours. There remains the potential for some storms to reach severe
criteria this evening across the plains as CAPE values should be in
the 1000 to 1500 J/kg range. However, bulk shear values are not
projected to be very high, generally less than 30 kts. With these
values, the main threats will be wind gusts of 60 mph and hail up to
golf ball size. The SPC does have a marginal risk for the areas east
of the Sangre de Cristos with a slight risk for the northeast corner
of El Paso County and another area covering eastern Las Animas,
western Baca, and southern Bent Counties. Locally heavy rainfall
will also be possible, bringing the potential for flash flooding,
especially over the Spring, Hayden Pass, and Junkins Burn Scars.
Storms are expected to move out of the area overnight, and lows
tonight will be in the mid 50s across the plains, and mid to upper
40s in the San Luis and Upper Arkansas Valleys.

Another wave of energy moves through the area on Tuesday, bringing
another round of showers and thunderstorms for the late morning and
afternoon. Storms should initiate over the mountains again, then
spread eastward across the adjacent valleys and plains. The SPC has
a marginal risk of severe storms from the I-25 corridor eastward
with a slight risk for the far southeastern portion of Colorado.
CAPE values are forecast to be around 1000-1500 J/kg over the far
eastern plains, and bulk shear values are expected to be a bit
higher (around 40 kts) over the far southeastern corner of Colorado,
which could support the development of an isolated supercell. Once
again, the main threats are expected to be hail of around an inch in
diameter and wind gusts of 60 mph or greater. Afternoon highs are
expected to reach the low to mid 80s across the plains, and upper
60s to mid 70s in the high valleys.

.LONG TERM...(Tuesday night through Monday)
Issued at 342 PM MDT Mon Jun 17 2019

Active meteorological conditions are expected to continue over
eastern locations of the CWA(including the potential for strong
to potentially severe thunderstorms) into Tuesday night as latest
PV analysis, computer simulations and forecast model soundings
support next upper disturbance impacting the area.

Warmer and drier conditions are still expected over southern
Colorado from Wednesday into Friday as zonal to southwesterly
upper flow develops over the region.

Then, cooler and increasingly unsettled meteorological conditions
are anticipated from later into the weekend and into early next
week as several relatively weak northerly surface surges interact
with passing upper disturbances.

Finally, warmest temperatures are projected from Wednesday into
Friday, while coolest conditions should be noted during the weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 342 PM MDT Mon Jun 17 2019

Showers and thunderstorms are expected to remain in the vicinity of
all three TAF sites through the evening, with KPUB and KCOS having a
better chance of a seeing a storm directly over the site. Another
round of showers and thunderstorms are expected to develop late
morning through the afternoon on Tuesday. VFR conditions are expected
throughout the forecast period, unless a thunderstorm moves over one
of the sites.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...

Flood Watch through Thursday afternoon for COZ065>068-070-071.

&&
Hazardous weather outlook, Jun 17, 11:28 AM MDT, 6 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1128 AM MDT Mon Jun 17 2019

COZ058>089-093>099-181730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1128 AM MDT Mon Jun 17 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous thunderstorms are expected to continue
developing across the higher terrain, spreading eastward over the
Interstate 25 corridor during the afternoon, then across the
eastern plains from mid-afternoon into this evening. A few severe
storms will be possible along and east of Interstate 25, with hail
up to golfball size and wind gusts over 60 mph. Locally heavy
rainfall will also be possible today, especially across the Palmer
Divide and the lower eastern slopes of the Sangre de Cristo and
Wet Mountains. This will lead to the potential for flash flooding,
especially if heavy rain falls across the Spring, Junkins and
Hayden Pass burn scars. All storms today will be capable of
producing frequent cloud to ground lighting, gusty outflow winds
up to 45 mph and small hail.

Fast and high flows in creeks, streams and rivers will continue
across the area today, with the potential for flooding, especially
in the southwest mountains, portions of the San Luis Valley, and
along the Upper Arkansas River Valley, generally west of the Pueblo
Reservoir.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Scattered to numerous thunderstorms are expected across the
mountains and plains of southern Colorado on Tuesday. Lightning,
small hail, and winds gusting to 45 mph will be the main threats
with storms. A storm or two may also be capable of producing hail
to around one inch in diameter and wind gusts to 60 mph. Storms
may also produce heavy rainfall and flash flooding, with the
greatest risk being over burn scars and urban areas.

.SPOTTER INFORMATION STATEMENT...

Conditions that meet reporting criteria for spotters will be
possible from Interstate 25 eastward across the plains this
afternoon and evening.

29/29

In the hours before

Special weather statement, Jun 17, 4:14 PM MDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Pueblo CO
414 PM MDT Mon Jun 17 2019

COZ095-096-172245-
Western Kiowa County CO-Eastern Kiowa County CO-
414 PM MDT Mon Jun 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL KIOWA COUNTY UNTIL
445 PM MDT...

At 413 PM MDT, Doppler radar was tracking a strong thunderstorm near
Sweetwater Reservoir, or 23 miles northwest of Lamar, moving
northeast at 15 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Eads, Neenoshe Reservoir, Sweetwater Reservoir and Neegronda
Reservoir.

LAT...LON 3829 10288 3836 10299 3852 10277 3832 10264
TIME...MOT...LOC 2213Z 234DEG 11KT 3836 10287

BC
Local storm report, Jun 17, 4:23 PM MDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
423 PM MDT MON JUN 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HAIL             4 NE BLENDE             38.28N 104.52W
06/17/2019  M0.88 INCH       PUEBLO             CO   OFFICIAL NWS OBS

&&
Local storm report, Jun 17, 4:24 PM MDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
424 PM MDT MON JUN 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     TSTM WND GST     4 NE BLENDE             38.28N 104.52W
06/17/2019  M69 MPH          PUEBLO             CO   OFFICIAL NWS OBS

&&
Local storm report, Jun 17, 4:27 PM MDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
427 PM MDT MON JUN 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     HAIL             4 NE BLENDE             38.28N 104.52W
06/17/2019  M1.00 INCH       PUEBLO             CO   OFFICIAL NWS OBS

&&
Special weather statement, Jun 17, 4:49 PM MDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
449 PM MDT Mon Jun 17 2019

COZ095-172315-
Western Kiowa County CO-
449 PM MDT Mon Jun 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KIOWA COUNTY UNTIL 515 PM
MDT...

At 448 PM MDT, Doppler radar was tracking a strong thunderstorm near
Haswell, or 34 miles northwest of Lamar, moving northeast at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Haswell.

LAT...LON 3829 10305 3839 10324 3860 10314 3846 10281
TIME...MOT...LOC 2248Z 211DEG 16KT 3839 10312

BC
Local storm report, Jun 17, 5:34 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
534 PM MDT MON JUN 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     HEAVY RAIN       4 NE BLENDE             38.28N 104.52W
06/17/2019  M2.21 INCH       PUEBLO             CO   OFFICIAL NWS OBS

            COOP OBS...NOT FROM PUB ASOS.

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 6:08 PM MDTTornado Warning Tornado observedPUBBent, Kiowa, Otero37 min
Jun 17, 6:26 PM MDTSpecial Weather StatementPUBBaca19 min
Jun 17, 6:33 PM MDTSevere Thunderstorm WarningPUBBaca42 min
Jun 17, 6:37 PM MDTTornado WarningPUBBent, Kiowa23 min
Jun 17, 6:45 PM MDTTornado Warning Tornado observedPUBBaca30 min
Jun 17, 6:51 PM MDTSpecial Weather StatementPUBBaca24 min
Jun 17, 6:57 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers48 min
Jun 17, 7:01 PM MDTSevere Thunderstorm WarningPUBBaca44 min
Jun 17, 7:17 PM MDTSpecial Weather StatementPUBProwers43 min
Jun 17, 7:34 PM MDTSevere Thunderstorm WarningPUBProwers26 min
Jun 17, 7:37 PM MDTTornado WarningPUBProwers23 min
Jun 17, 7:58 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers47 min
Jun 18, 12:05 PM MDTSpecial Weather StatementPUBEl Paso25 min
Jun 18, 12:40 PM MDTSpecial Weather StatementPUBEl Paso35 min
Jun 18, 12:46 PM MDTSpecial Weather StatementPUBEl Paso29 min
Jun 18, 1:15 PM MDTSpecial Weather StatementPUBEl Paso30 min
Jun 18, 1:45 PM MDTSpecial Weather StatementPUBEl Paso15 min
Jun 18, 1:52 PM MDTSpecial Weather StatementPUBEl Paso23 min
Jun 18, 2:18 PM MDTSpecial Weather StatementPUBEl Paso27 min
Jun 18, 2:23 PM MDTSpecial Weather StatementPUBEl Paso37 min
Jun 18, 2:35 PM MDTSpecial Weather StatementPUBTeller25 min
Jun 18, 2:44 PM MDTSpecial Weather StatementPUBHuerfano46 min
Jun 18, 2:57 PM MDTSpecial Weather StatementPUBPueblo33 min
Jun 18, 3:07 PM MDTSpecial Weather StatementPUBFremont23 min
Jun 18, 3:26 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Pueblo, Teller34 min
Jun 18, 3:33 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo42 min
Jun 18, 3:36 PM MDTSpecial Weather StatementPUBCrowley24 min
Jun 18, 3:39 PM MDTSpecial Weather StatementPUBCrowley36 min
Jun 18, 3:56 PM MDTSpecial Weather StatementPUBFremont34 min
Jun 18, 4:02 PM MDTSpecial Weather StatementPUBPueblo28 min
Jun 18, 4:03 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo27 min
Jun 18, 4:08 PM MDTTornado WarningPUBLas Animas37 min
Jun 18, 4:13 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero, Pueblo47 min
Jun 18, 4:16 PM MDTSpecial Weather StatementPUBKiowa29 min
Jun 18, 4:17 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas28 min
Jun 18, 4:20 PM MDTSevere Thunderstorm WarningPUBPueblo40 min
Jun 18, 4:29 PM MDTSpecial Weather StatementPUBOtero31 min
Jun 18, 4:33 PM MDTTornado WarningPUBBaca, Bent, Las Animas27 min
Jun 18, 4:41 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero34 min
Jun 18, 4:44 PM MDTSpecial Weather StatementPUBTeller31 min
Jun 18, 4:54 PM MDTSevere Thunderstorm WarningPUBLas Animas36 min
Jun 18, 4:56 PM MDTSpecial Weather StatementPUBPueblo34 min
Jun 18, 5:13 PM MDTSevere Thunderstorm WarningPUBOtero17 min
Jun 18, 5:26 PM MDTSpecial Weather StatementPUBBent34 min
Jun 18, 5:29 PM MDTSpecial Weather StatementPUBLas Animas46 min
Jun 18, 5:34 PM MDTSevere Thunderstorm WarningPUBLas Animas21 min

Nearby

Flash Flood Warnings in Colorado, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.